# SDR DALA2022082205667

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 91,542 hours, 19,957 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601, CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST OF 1L SLIDE ARMED LIGHT IAW B767-300 AMM 52-73. OPS TEST GOOD. (2371116)
